Friday, December 17, 2010

Druken Crowd

Druken Crowd
Posted on December 17th, 2010 by heroteo
I think I may need to clarify my situation because the actual chain of events may not be clearly stated out in my last post.

There are three separate incidents prior to my experience of “drunken crowd”. Firstly, I went under a procedure called Procedure for Prolapse and Hemorrhoids to remove my piles. After the surgery, I noticed that my level of energy and movement were affected. During the surgical procedure, I was given an injection through my spine. After my surgical procedure, I consulted my Parkinson’s physician, who then substituted Sinemet with Stalevo as stated in my previous post. The following day, I went to my physiotherapist for heat treatment to my neck and upper body, because I suffer from stiffness of the neck. A heated cloth/mask was applied to my neck region. It was after the treatment, I suffered from “drunken crowd”.

Given the clarification above, I would be very helpful for your explanation on the following :-

(a) Is Stalevo been known to have side effects, particularly on the Comptan portion of it?

(b) By applying heat treatment to my neck region, could it have affected my nerves or affected the dopamine level in my brains?

Could Procedure for Prolapse and Hemorrhoi have caused my experience of “drunken crowd”?

Best regards

Teo Kim Hoo

Posted Today, 05:03 PM

Given that you worsened after a medication change you should contact your doctor. There are many potential reasons for worsening and it could be as simple as a dose issue, but it could also be a side effect. You need an in person look by someone who knows you.

Michael S. Okun, M.D.


Dear Doctor,

Just to be informed I have shortness of breath as shown in my CT Scan. Besides I have excess inflammation around the lungs.

No comments: